Skip to main content

Research Repository

Advanced Search

Reflection subgroups of Coxeter groups

Felikson, A.; Tumarkin, P.

Authors



Citation

Felikson, A., & Tumarkin, P. (2010). Reflection subgroups of Coxeter groups. Transactions of the American Mathematical Society, 362(2), 847-858. https://doi.org/10.1090/s0002-9947-09-04859-4

Journal Article Type Article
Publication Date 2010
Deposit Date Mar 19, 2012
Journal Transactions of the American Mathematical Society
Print ISSN 0002-9947
Electronic ISSN 1088-6850
Publisher American Mathematical Society
Peer Reviewed Peer Reviewed
Volume 362
Issue 2
Pages 847-858
DOI https://doi.org/10.1090/s0002-9947-09-04859-4